Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2016, Article ID 8710604, 12 pages
http://dx.doi.org/10.1155/2016/8710604
Research Article

Unified Treatment of a Class of Spherically Symmetric Potentials: Quasi-Exact Solution

Department of Physics, University of Guilan, Rasht 41635-1914, Iran

Received 12 May 2016; Accepted 19 June 2016

Academic Editor: Shi-Hai Dong

Copyright © 2016 H. Panahi and M. Baradaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Abstract

We investigate the Schrödinger equation for a class of spherically symmetric potentials in a simple and unified manner using the Lie algebraic approach within the framework of quasi-exact solvability. We illustrate that all models give rise to the same basic differential equation, which is expressible as an element of the universal enveloping algebra of . Then, we obtain the general exact solutions of the problem by employing the representation theory of Lie algebra.